Article citationsMore >>

Kim D., A note on the degenerate type of complex Appell polynomials, Symmetry, 11. 1339, 1-14, (2019).

has been cited by the following article:

Article

Some Identities of the Degenerate Poly-Frobenius-Genocchi Polynomials of Complex Variables

1Akdeniz University, Mathematics of Depertment, Antalya TR-07058, TURKEY


Turkish Journal of Analysis and Number Theory. 2021, Vol. 9 No. 2, 30-37
DOI: 10.12691/tjant-9-2-3
Copyright © 2021 Science and Education Publishing

Cite this paper:
Burak Kurt. Some Identities of the Degenerate Poly-Frobenius-Genocchi Polynomials of Complex Variables. Turkish Journal of Analysis and Number Theory. 2021; 9(2):30-37. doi: 10.12691/tjant-9-2-3.

Correspondence to: Burak  Kurt, Akdeniz University, Mathematics of Depertment, Antalya TR-07058, TURKEY. Email: burakkurt@akdeniz.edu.tr

Abstract

The main of this paper is to define and investigate a new class of the degenerate poly-Frobenius-Genocchi polynomials with the help of the polyexponential functions. In this paper, we define the degenerate poly-Frobenius-Genocchi polynomials of complex variables arising from the modified polyexponential functions, and establish some explicit expressions for these polynomials. Meanwhile, some interesting connections between these polynomials and some other special polynomials are also showed.

Keywords